# SDR SWI202408260771

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR FUSELAGE SKIN CUT OUT, THE AFT LOWER CORNER POSSIBLY CRACKED IN THE RADIUS (MARKED)     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED THE CRACKED RH ADG SKIN ON THE RHS NOSE UNDER TRU BAY WITH NEW REPLACEMENT SKIN (P/N CC670-33109-3) USING ALL NEW FASTENERS REF BOMBARDIER DWG# CC670-33035 REV-D AND CRJ900 SRM'S 51-42-06-001-001 A01 AND 51-42-13-001-001 A01 AND MHIRJ REO 690-53-11-1810 REV-- DATED 2024-07-17. COMPLIED WITH 51-900-1002-SKY.SEE CONTINUATION STEPS FOR FURTHER DETAILS.
